Authors: Janiš, Vladimír
Šešelja, Branimir
Tepavčević, Andreja 
Title: Non-standard cut classification of fuzzy sets
Journal: Information Sciences
Volume: 177
Issue: 1
First page: 161
Last page: 169
Issue Date: 1-Jan-2007
Rank: M21
ISSN: 0020-0255
DOI: 10.1016/j.ins.2006.05.001
Several important non-standard cut sets of lattice-valued fuzzy sets are investigated. These are strong cuts, "not less" and "neither less nor equal" cuts. In each case it is proved that collection of all cuts of any lattice-valued fuzzy set form a complete lattice under inclusion. Decomposition theorem (representation by cuts) is proved for "neither less nor equal" cuts. Necessary and sufficient conditions under which two lattice-valued fuzzy sets with the same domain have equal families of corresponding cut sets are given.
Keywords: Closure | Cut | Equivalent fuzzy sets | Lattice-valued fuzzy set
Publisher: Elsevier
Project: Slovak Grant Agency VEGA, Grant No. 1/2002/05
Algebarske strukture i metode za procesiranje informacija, 144011

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.